# SDR CALA2025012702040

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 95,939 hours, 13,534 cycles
- System (JASC): 3150 · Central Warning
- Part: Pcb
- Part number: 285T03858
- Part serial: D01706
- Condition: Faulted
- Location: Fire Warning
- Part time: 96,305 hours, 20,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR RETURN FOR FIRE BELL ON CONTINUOUSLY WITH NO OTHER LIGHTS OR FAULTS. CREW UNABLE TO SILENCE. AUPON ARRIVAL  AC. PULLED CB J34 WARRNING ELEX CB WARRNING SOUND STOP RESET CB AND BELL REMAIN OFF . TS PER SSM 31-51-07-11 SUSPECT FAILUER OF M1000 BELL SHIME CONTROL CARD . REMOVED AND REPLACED M1000 BELL/CHIME MODULE IAW TASK 31-51-04-004-133 & TASK 31-51-04-404-014. PERFORMED BELL/CHIME AURAL WARNING CARD MODULE TEST IAW TASK 31-51-04-724-154 STEP 4. G.  OP CHECK GOOD. REFER TO LP 3663439 FOR FINAL OP CHECK.   FIRE WARNING BELL AT TAKE OFF WITH NO OTHER INDICATIONS NOTED. AIRCRAFT RETURNED TO FIELD. FLIGHT 2143 CONTINUED ON ANOTHER AIRCRAFT. PER SUPERVISOR THAT DEBRIEFED CREW: THE INBOUND CAPTAIN THAT EXPERIENCED THIS EVENT STATED: BELL STARTED SOUNDING JUST BEFORE ROTAION.
